# SDR SIMA20140107005

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,371 hours, 31,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 INSPECTION EMERGENCY LIGHT FLOOR STRIP AT 3A - 4A INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT FLOOR STRIP 3A - 4A IAW AMM 33-50-12.  OPERATIONAL CHECKED OK.
